# SDR CA970220001

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- System (JASC): 2721 · Rudder Tab Control System
- Part: Bolt
- Part number: 509H2715
- Condition: Sheared
- Location: Spring Tab Mech
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MINOR DAMAGE TO RUDDER SHROUD. CAUSED BY OVER-TRAVEL. SPRING TAB OPERATING MECHANISM STOP BOLT SHEARED. STOP BOLT REPLACED.
